# SDR REXA2012030300323

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 22,246 hours, 19,964 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR ANTI-ICE DUCT WARNING MSG INFLIGHT CLIMBOUT OF DTW WITH WING & COWL ANTI ICE ON.  QRH COMPLETED MSG WENT OUT AFTER 14TH STAGE BLEEDS TURNED OFF MSG CAME BACK WHEN 14TH STAGE BLEEDS AND WING & COWL ICE TURNED BACK ON COMING BACK TO DTW IN ICING CONDITIONS.  REMOVED AND REPLACED A 42WK SENSING ELEMENT IAW AMM 36-21-04.
